# SDR DALA2015072704653

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 49,750 hours, 19,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE . MAINTENANCE REPLACED EMERGENCY MOUNT MODULE SEAT 27D IAW AMM 33-51-11. OPS TEST OK.
